# SDR AALA20140916010

- Difficulty date: September 16, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N601AN
- Make and model: Boeing 757223
- Aircraft serial: 27052
- Aircraft time: 61,459 hours, 21,148 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EXIT PLACARD DAMAGED.  INSTALLED SERVICEABLE PLACARD FOR LT FWD OVERWING EXIT.  OPERATIONS CHECKED NORMAL.
